On the existence and the uniqueness of the solution of a fluid-structure interaction scattering problem

Abstract : The existence and uniqueness of the solution of a fluid-structure interaction problem is investigated. The proposed analysis distinguishes itself from previous studies by employing a weighted Sobolev space framework, the DtN operator properties, and the Fredholm theory. The proposed approach allows to extend the range of validity of the standard existence and uniqueness results to the case where the elastic scatterer is assumed to be only Lipschitz continuous, which is of more practical interest.
Type de document :
Article dans une revue
Journal of Mathematical Analysis and applications, Elsevier, 2014, 412 (2), pp.571-588. 〈10.1016/j.jmaa.2013.10.081〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00903365
Contributeur : Elodie Estecahandy <>
Soumis le : mardi 12 novembre 2013 - 09:40:19
Dernière modification le : samedi 10 mars 2018 - 15:24:01

Identifiants

Collections

Citation

Hélène Barucq, Rabia Djellouli, Elodie Estecahandy. On the existence and the uniqueness of the solution of a fluid-structure interaction scattering problem. Journal of Mathematical Analysis and applications, Elsevier, 2014, 412 (2), pp.571-588. 〈10.1016/j.jmaa.2013.10.081〉. 〈hal-00903365〉

Partager

Métriques

Consultations de la notice

377